Annali di Matematica Pura ed Applicata

, Volume 88, Issue 1, pp 207–216 | Cite as

A boundedness theorem for a certain fourth order differential equation

  • J. O. C. Ezeilo
  • H. O. Tejumola


The paper investigates conditions under which solutions of equations of the form(1.1) are bounded as t→+∞.


Differential Equation Fourth Order Order Differential Equation Boundedness Theorem Fourth Order Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    A. I. Ogurcov,On the stability of the solutions of certain differential equations of the third and fourth order, Izv vyss Zaved Matematika 1959, N. 3 (10) pag. 200–209.Google Scholar
  2. [2]
    H. O. Tejumola,Boundedness and Periodicity of solutions of certain fourth-order differential equations, Ann. Math. Pura Appl. IV Vol. LXXX (1968), pag 177–196.CrossRefMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1971

Authors and Affiliations

  • J. O. C. Ezeilo
    • 1
  • H. O. Tejumola
    • 1
  1. 1.Nigeria

Personalised recommendations